Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

Solvability of linear differential systems with small exponents in the Liouvillian sense, Arnold Math. J., 2015, V. 1(4), P. 445-471.

Download (584.8 KB)

Authors: Gontsov R., Vyugin I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site